# SDR DLM88090956

- Difficulty date: May 30, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 59133151
- Condition: Corroded
- Location: Bs 1497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CABLE PULLEY BRACKET CORRODED OUT OF LIMITS AT STATION 1497 AND LONGERON 3 R.  REPAIRED BY REPLACEMENT PER 20-30-01-201.
